MathSciNet Relay Station
MathSciNet bibliographic data
MR1806532 65N38
Ang, W. T.; Kang, Ilwon A complex variable boundary element method for elliptic partial differential equations in a multiple-connected region. Int. J. Comput. Math. 75 (2000), no. 4, 515–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement